# SDR AALA201604299005

- Difficulty date: April 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 8,634 hours, 3,367 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  CHECK PRESS INDICATION LIGHT ON FOR THE 2R DOOR.  SERVICED 2R DOOR ASSIST BOTTLE IAW AMM 52-10-00 & MSG CLEARED.
